Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

On the C-Bochner Curvature Tensor of Generalized Sasakian-Space-Forms

Authors

Ram Nawal Singh and Shravan Kumar Pandey

Abstract

The object of the present paper is to characterize generalized Sasakianspace-forms satisfying certain curvature conditions on C-Bochner curvature tensor.

Keywords and Phrases : Generalized Sasakian-space-forms, C-Bochner curvature tensor, C-Bochner semisymmetric, B.S = 0, B.R = 0, B.B = 0
AMS Subject Classification : : 53C25, 53D15.

Received date : June 8, 2012

Accepted date: January 22, 2013

cited by: J.T.S. Vol. 7 (2013), pp.17-28

Download PDF